# SDR IPXA2016101109237

- Difficulty date: September 19, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT LOWER WINGLET FWD ATTACHED FITTING CRACKED.  REPLACED THE ATTACH FITTINGS IAW EO MD11-5720-27680-C APPX E (MAJOR)
